# SDR DALA2024040804173

- Difficulty date: March 26, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: UNKNOWN
- Condition: Misrouted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0279261) FLOOR BEAM AT STA 328 WL 204 NEAR HORIZONTAL STAB CABLE PULLEYS HAS GROOVES DUE TO MISROUTED FLT CONTROL CABLES (RBL 6- LBL 7). C/W ER/A 616447-14 REV ORIGINAL.
